Generalized Energy Integrals and Energy Conserving Numerical Schemes for Partial Differential Equations

Search this Article

Author(s)

    • HIROTA Chiaki
    • Department of Electronics and Information Systems, Faculty of Systems Science and Technology, Akita Prefectural University
    • OKADA Masami
    • Department of Mathematics, Tokyo Metropolitan University

Journal

  • Japan journal of industrial and applied mathematics

    Japan journal of industrial and applied mathematics 21(2), 163-179, 2004-06-01

References:  26

Codes

  • NII Article ID (NAID)
    10018379954
  • NII NACSIS-CAT ID (NCID)
    AA10799861
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    09167005
  • Data Source
    CJP 
Page Top